Alert archive / Oklahoma / River Flood Watches in 2012
River Flood Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood watch at Mar 19, 2012, 10:58 AM CDT for Ottawa County, Oklahoma. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 10:58 AM CDT (15:58 UTC)
- Expired
- Mar 20, 2012, 8:52 AM CDT
- In force
- 22 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
447 WGUS64 KTSA 191558 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1058 AM CDT MON MAR 19 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN OKLAHOMA...ARKANSAS... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY RED RIVER AT ARTHUR CITY AFFECTING CHOCTAW COUNTY OKC115-210358- /O.NEW.KTSA.FL.A.0001.120319T1558Z-120322T0000Z/ /COMO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE NEOSHO RIVER NEAR COMMERCE * UNTIL WEDNESDAY EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 3.7 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR AT LEAST MODERATE FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC115-210358- /O.NEW.KTSA.FL.A.0002.120319T1558Z-120322T0000Z/ /QUAO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE SPRING RIVER NEAR QUAPAW * UNTIL WEDNESDAY EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR AT LEAST MODERATE FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC001-210358- /O.NEW.KTSA.FL.A.0003.120319T1558Z-120322T0000Z/ /WTTO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE ILLINOIS RIVER NEAR WATTS * UNTIL WEDNESDAY EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 2.9 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR MAJOR FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC021-210358- /O.NEW.KTSA.FL.A.0004.120319T1558Z-120322T0000Z/ /TALO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE ILLINOIS RIVER NEAR TAHLEQUAH * UNTIL WEDNESDAY EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR MAJOR FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC021-041-210358- /O.NEW.KTSA.FL.A.0005.120319T1558Z-120322T0000Z/ /KNSO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE FLINT CREEK NEAR KANSAS * UNTIL WEDNESDAY EVENING. * AT 10:30 AM MONDAY THE STAGE WAS 6.2 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC021-210358- /O.NEW.KTSA.FL.A.0006.120319T1558Z-120322T0000Z/ /ELDO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE BARON FORK RIVER AT ELDON * UNTIL WEDNESDAY EVENING. * AT 9:30 AM MONDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR AT LEAST MODERATE FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ ARC033-131-210358- /O.NEW.KTSA.FL.A.0007.120319T1558Z-120322T0000Z/ /VBUA4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE ARKANSAS RIVER AT VAN BUREN * UNTIL WEDNESDAY EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 18.7 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR MODERATE FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ ARC033-OKC135-210358- /O.NEW.KTSA.FL.A.0008.120319T1558Z-120322T0000Z/ /VBRA4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE LEE CREEK NEAR VAN BUREN * UNTIL WEDNESDAY EVENING. * AT 6:00 AM MONDAY THE STAGE WAS 391.4 FEET. * FLOOD STAGE IS 401.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR MAJOR FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC079-210358- /O.NEW.KTSA.FL.A.0009.120319T1558Z-120322T0000Z/ /PTAO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE POTEAU RIVER NEAR POTEAU * UNTIL WEDNESDAY EVENING. * AT 9:46 AM MONDAY THE STAGE WAS 12.6 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR MAJOR FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC079-210358- /O.NEW.KTSA.FL.A.0010.120319T1558Z-120322T0000Z/ /PANO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE POTEAU RIVER NEAR PANAMA * UNTIL WEDNESDAY EVENING. * AT 10:30 AM MONDAY THE STAGE WAS 18.9 FEET. * FLOOD STAGE IS 29.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR MAJOR FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC127-210358- /O.NEW.KTSA.FL.A.0011.120319T1558Z-120322T0000Z/ /ANTO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE KIAMICHI RIVER NEAR ANTLERS * UNTIL WEDNESDAY EVENING. * AT 10:30 AM MONDAY THE STAGE WAS 4.4 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR RECORD FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$ OKC023-210357- /O.NEW.KTSA.FL.A.0012.120319T1558Z-120322T0000Z/ /ARCT2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1058 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE RED RIVER AT ARTHUR CITY * UNTIL WEDNESDAY EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 5.5 FEET. * FLOOD STAGE IS 27.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WITH THE POTENTIAL FOR AT LEAST MODERATE FLOODING TO OCCUR. WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$
1 follow-up statement
215 WGUS64 KTSA 201352 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 852 AM CDT TUE MAR 20 2012 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY OKC115-201422- /O.CAN.KTSA.FL.A.0002.000000T0000Z-120322T0000Z/ /QUAO2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 852 AM CDT TUE MAR 20 2012 THE FLOOD WATCH IS CANCELLED FOR THE SPRING RIVER NEAR QUAPAW AND HAS BEEN REPLACED BY A FLOOD WARNING. * AT 8:00 AM TUESDAY THE STAGE WAS 16.8 FEET. * FORECAST...THE RIVER IS FORECAST TO CREST AT 24.4 FEET BY WEDNESDAY EVENING. * FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON. THEREFORE THE FLOOD WATCH IS CANCELLED FOR THIS LOCATION AND HAS BEEN REPLACED BY A FLOOD WARNING. PLEASE REFER TO THE FLOOD WARNING AND ANY FOLLOW UP STATEMENTS FOR FURTHER INFORMATION. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE EXPERIENCE MODERATE FLOODING. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood watch went out at Mar 19, 10:51 AM CDT, 7 minutes earlier.
Area forecast discussion, Mar 19, 10:51 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT MON MAR 19 2012
...UPDATE...
.DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO SPREAD ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS MORNING. BEHIND
THE MAIN LINE OF PRECIP ACROSS NORTHEAST OKLAHOMA...TEMPS HAVE
DROPPED INTO THE UPPER 50S. WILL SEND A MORNING UPDATE TO ADJUST
TEMPS AND ALSO TO UP POPS BASED ON CURRENT TRENDS.
STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY ACROSS THE
REGION AS FAVORABLE INSTABILITY INCREASES WITH THE APPROACHING
BASE OF THE LONG WAVE TROF. LARGE HAIL...DAMAGING WINDS AND ALSO A
TORNADO THREAT WILL BE POSSIBLE WITHIN THIS ACTIVITY. CURRENT
FORECAST HAS A HANDLE ON THIS AND WILL KEEP THE UPDATE TO THE
TEMPS/POPS MENTIONED ABOVE.
UPDATE WILL BE OUT SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 55 60 49 / 100 80 100 40
FSM 74 60 67 51 / 100 100 100 60
MLC 70 57 61 49 / 100 100 100 30
BVO 69 54 60 48 / 100 80 90 40
FYV 71 59 65 52 / 100 100 100 60
BYV 72 59 68 52 / 80 100 100 80
MKO 70 57 61 49 / 100 100 100 40
MIO 70 58 62 52 / 100 90 100 60
F10 70 55 60 48 / 100 90 100 30
HHW 71 59 64 50 / 100 100 100 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...20
LONG TERM....14Hazardous weather outlook, Mar 19, 5:00 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT MON MAR 19 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT MON MAR 19 2012
...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED TONIGHT
THROUGH WEDNESDAY...
...A FEW SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS MORNING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...TONIGHT.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS MORNING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS MORNING.
DISCUSSION...
A LARGE AND POTENT UPPER LEVEL STORM SYSTEM WILL SLOWLY APPROACH THE
REGION FROM THE WEST TODAY. A LINE OF STRONG THUNDERSTORMS OVER
CENTRAL OKLAHOMA WILL LIKELY PUSH EAST INTO EASTERN OKLAHOMA THIS
MORNING. HEAVY RAIN WILL BE LIKELY WITH THESE STORMS INCLUDING THE
THREAT FOR GUSTY WINDS IN THE STRONGER BOW SEGMENTS.
ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP
WEST OF THE AREA AND SPREAD INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS AFTERNOON INTO THE OVERNIGHT HOURS. REPEATED ROUNDS
OF VERY HEAVY TO TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL
FOR LIFE THREATENING FLASH FLOODING. THE SEVERE THREAT WILL ALSO
CONTINUE OVERNIGHT INCLUDING A LIMITED THREAT FOR TORNADOES...
PRIMARILY OVER SOUTHEAST OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM/HIGH WIND/HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY MORNING.
THIS ACTIVITY IS EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE
POTENTIAL FOR DANGEROUS...LIFE THREATENING FLASH FLOODING AND
RIVER FLOODING. PLEASE REFER TO THE LATEST FLOOD STATEMENT
/OKCFFATSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA.
ALSO...DEPENDING ON THE AVAILABLE SURFACE INSTABILITY...AT LEAST A
LIMITED SEVERE THREAT WILL CONTINUE BOTH TUESDAY AND WEDNESDAY.
SEVERE WEATHER PROBABILITIES WILL CONTINUE TO BE REFINED AS
SHORTER TERM CONVECTIVE TRENDS BECOME MORE CERTAIN.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES
SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING
TODAY THROUGH WEDNESDAY. SWIFT WATER RESCUES MAY BE NECESSARY AS
ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS
MAIN-STEM RIVERS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS
SHOULD CONSIDER CANCELING ANY OUTDOOR CAMPING ACTIVITIES THROUGH
WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD
PRONE AREAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 19, 6:42 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT MON MAR 19 2012
OKZ054-059-191245-
OSAGE OK-PAWNEE OK-
642 AM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 642 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 28 MILES WEST OF GRAINOLA TO 26 MILES WEST OF APPERSON
TO 29 MILES WEST OF PAWNEE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PAWNEE...BURBANK...GRAINOLA...RALSTON...FAIRFAX...SHIDLER...SKEDEE...
MARAMEC AND FORAKER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9650 3685 9657 3623 9669 3622 9682
3624 9683 3624 9692 3633 9693 3633 9704
3651 9704 3656 9691 3658 9690 3659 9705
3668 9707 3670 9704 3669 9695 3675 9689
3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 1142Z 263DEG 30KT 3707 9710 3677 9722
3630 9730Special weather statement, Mar 19, 10:38 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT MON MAR 19 2012
ARZ019-020-029-191615-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1038 AM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 1038 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
BLOOMER...MOVING NORTH AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DYER...
MULBERRY...MOUNTAINBURG...FERN...LAKE FORT SMITH...CHESTER AND CASS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3523 9399 3522 9402 3520 9403 3523 9422
3575 9417 3577 9371
TIME...MOT...LOC 1538Z 193DEG 38KT 3533 9408The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 6:42 AM CDT | Special Weather Statement | TSA | Pawnee | 63 min |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Ottawa | 17 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | LeFlore | 17 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Pushmataha | 10 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Choctaw | 10 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Adair | 16 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Cherokee | 16 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Cherokee, Delaware | 28 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Cherokee | 16 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Sequoyah | 24 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | LeFlore | 17 hr |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 32 min |
| Mar 19, 11:52 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Mar 19, 12:09 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Mar 19, 12:11 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 34 min |
| Mar 19, 12:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 8 more | 3 hr |
| Mar 19, 12:55 PM CDT | Special Weather Statement | TSA | Craig | 50 min |
| Mar 19, 1:00 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Mar 19, 1:30 PM CDT | Special Weather Statement | TSA | Delaware | 45 min |
| Mar 19, 1:41 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 49 min |
| Mar 19, 1:56 PM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 49 min |
| Mar 19, 2:21 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Wagoner | 4 hr |
| Mar 19, 2:27 PM CDT | River Flood Warning | TSA | Creek | 42 hr |
| Mar 19, 2:29 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware | 46 min |
| Mar 19, 2:57 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 4 hr |
| Mar 19, 3:26 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 19, 4:15 PM CDT | Flash Flood Warning | TSA | Muskogee, Rogers, Wagoner | 4 hr |
| Mar 19, 4:57 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 6 hr |
| Mar 19, 6:09 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Rogers, Wagoner | 6 hr |
| Mar 19, 6:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Mar 19, 6:44 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 31 min |
| Mar 19, 6:53 PM CDT | Special Weather Statement | TSA | Hughes | 52 min |
| Mar 19, 6:59 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
Nearby
River Flood Watches in Oklahoma, 2012Every river flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.